RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 4, Pages 621–625 (Mi mz12025)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On an Inverse Optimization Spectral Problem and a Corresponding Nonlinear Boundary-Value Problem

N. F. Valeevab, Ya. Sh. Il'yasova

a Institution of Russian Academy of Sciences Institute of Mathematics with Computer Center, Ufa
b Bashkir State University, Ufa

Keywords: inverse spectral problem, nonlinear boundary-value problem, variational methods.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00250 А
This work was supported by the Russian Foundation for Basic Research under grant 18-01-00250 A.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm12025

Full text: PDF file (385 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:4, 601–605

Bibliographic databases:

Received: 04.04.2018

Citation: N. F. Valeev, Ya. Sh. Il'yasov, “On an Inverse Optimization Spectral Problem and a Corresponding Nonlinear Boundary-Value Problem”, Mat. Zametki, 104:4 (2018), 621–625; Math. Notes, 104:4 (2018), 601–605

Citation in format AMSBIB
\Bibitem{ValIly18}
\by N.~F.~Valeev, Ya.~Sh.~Il'yasov
\paper On an Inverse Optimization Spectral Problem and a Corresponding Nonlinear Boundary-Value Problem
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 4
\pages 621--625
\mathnet{http://mi.mathnet.ru/mz12025}
\crossref{https://doi.org/10.4213/mzm12025}
\elib{http://elibrary.ru/item.asp?id=35601257}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 4
\pages 601--605
\crossref{https://doi.org/10.1134/S0001434618090250}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451315200025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056730149}


Linking options:
  • http://mi.mathnet.ru/eng/mz12025
  • https://doi.org/10.4213/mzm12025
  • http://mi.mathnet.ru/eng/mz/v104/i4/p621

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ufa Math. J., 10:4 (2018), 122–128  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:173
    References:19
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020